Publications of Bernard F. Schutz

Journal Article (269)

241.
Journal Article
Futamase, T.; Schutz, B. F.: Gravitational radiation and the validity of the far-zone quadrupole formula in the Newtonian limit of general relativity. Physical Review D 32 (10), pp. 2557 - 2565 (1985)
242.
Journal Article
Balbinski, E.; Schutz, B. F.; Detweiler, S.; Lindblom, L.: The accuracy of the quadrupole approximation for the gravitational radiation from pulsating stars. Monthly Notices of the Royal Astronomical Society 213, pp. 553 - 561 (1985)
243.
Journal Article
Schutz, B. F.; Will, C. M.: Black Hole Normal Modes: A Semianalytic Approach. The Astrophysical Journal 291, pp. L33 - L36 (1985)
244.
Journal Article
Schutz, B. F.: Gravitational Waves on the Back of an Envelope. American Journal of Physics 52 (5), pp. 412 - 419 (1984)
245.
Journal Article
Schutz, B. F.: On secular effects in the binary pulsar. Monthly Notices of the Royal Astronomical Society 207, pp. 37 - 39 (1984)
246.
Journal Article
Futamase, T.; Schutz, B. F.: Newtonian and post-Newtonian approximations are asymptotic to general relativity. Physical Review D 28 (10), pp. 2363 - 2372 (1983)
247.
Journal Article
Schutz, B. F.; Bowen, A. M.: Normal Modes of Bardeen Discs: 1. Uniformly rotating incompressible discs. Monthly Notices of the Royal Astronomical Society 202, pp. 867 - 879 (1983)
248.
Journal Article
Schutz, B. F.; Verdaguer, E.: Normal Modes of Bardeen Discs: 2. A sequence of n=2 polytropes. Monthly Notices of the Royal Astronomical Society 202, pp. 881 - 901 (1983)
249.
Journal Article
Schutz, B. F.; Balbinski, E.: A puzzle concerning the quadrupole formula for gravitational radiation. Monthly Notices of the Royal Astronomical Society 200, pp. 43p - 46p (1982)
250.
Journal Article
Islam, J. N.; Schutz, B. F.: Motion of Primordial Black Holes in the Early Universe and Their Likely Distribution Today. General Relativity and Gravitation 12 (11), pp. 881 - 893 (1980)
251.
Journal Article
Schutz, B. F.: Statistical formulation of gravitational radiation reaction. Physical Review D 22 (2), pp. 249 - 259 (1980)
252.
Journal Article
Schutz, B. F.: Junction Conditions across perturbed contact discontinuities. Monthly Notices of the Royal Astronomical Society 192, pp. 503 - 504 (1980)
253.
Journal Article
Schutz, B. F.: Perturbations and Stability of Rotating Stars. 2: Properties of the eigenvectors and a variational principle. Monthly Notices of the Royal Astronomical Society 190 (1), pp. 7 - 20 (1980)
254.
Journal Article
Schutz, B. F.: Perturbations and Stability of Rotating Stars. 3: Perturbation-Theory for Eigenvalues. Monthly Notices of the Royal Astronomical Society 190 (1), pp. 21 - 31 (1980)
255.
Journal Article
Schutz, B. F.: General Variational Principle for Normal Modes of Rotating Stars. Astrophysical Journal 232 (3), pp. 874 - 877 (1979)
256.
Journal Article
Dyson, J.; Schutz, B. F.: Perturbations and Stability of Rotating Stars. 1: Completeness of Normal Modes. Proceedings of the Royal Society of London, Series A 368 (1734), pp. 389 - 410 (1979)
257.
Journal Article
Schutz, B. F.; Comins, N.: On the ergoregion instability. Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences 364 (1717), pp. 211 - 266 (1978)
258.
Journal Article
Friedman, J. L.; Schutz, B. F.: Secular instability of rotating Newtonian stars. Astrophysical Journal 222, pp. 281 - 296 (1978)
259.
Journal Article
Schutz, B. F.; Comins, N.: On the Existence of ergoregions in rotating stars. Monthly Notices of the Royal Astronomical Society 182, pp. 69 - 76 (1978)
260.
Journal Article
Schutz, B. F.; Friedman, J. L.; Bardeen, J. M.; Sorkin, R.: A New Criterion for Secular Instability of Rapidly Rotating Stars. The Astrophysical Journal 217, pp. L49 - L53 (1977)
Go to Editor View